# SDR ASOA201001105

- Difficulty date: August 13, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 15,991 hours, 11,131 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR FLOOR TRACK AT FS 364 NEAR 1ST SCREW PITTED. CLEANED CENTER FLOOR TRACK AT FS 364 NEAR 1ST SCREW IAW SRM 51-12-00-001-001.  SEAT TRACK FOUND TO BE OUT OF LIMITS PER SRM 53-21-49-101-001-A01.   REMOVED AND REPLACED SEAT/CENTER FLOOR TRACK AT FS 364 IAW AMM 53-00-49-000/(400)-801.
